# SDR CALA2011052000374

- Difficulty date: November 19, 2010
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 52,718 hours, 14,212 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284F
- Part serial: 04769
- Condition: Malfunctioned
- Location: Left
- Part time: 51,903 hours, 13,628 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT LEVEL AT 10000FT 300KTS CAPTS EFIS SCREENS BEGAN TO FLICKER ACCOMPANIED BY A CASCADE OF LIGHTS EICAS MSGS AND THEN A STRONG ELECTRICAL BURNING SMELL/SMOKE STRONGEST ON CAPTS SIDE.  OVERWEIGHT APPCH AND TOUCHDOWN.  BRAKES OK CREW EXPERIENCED A LT BUS TRIP, PERFORMED BPCU BITE PER FIM 24-22-02 FOUND LT GEN UNDER VOLT TRIP WITH A GCU FAIL MSG R&R LT GCU PER AMM 24-22-02 OPS CHECK GOOD PERFORMED FURTHER INSPECTION OF COCKPIT FWD AND MAIN E&E COMPT FOR POPPED CB`S OR EVIDENCE OF BURNT COMPONENTS TO ISOLATE ELECTRICAL SMOKE, SMELL NEVER FOUND REF L/P 4410318 & 4410319 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1442382  S/N OFF 04769 UNIT, GENERATOR OFF 99-2411-9-0001 4769 ON 99-2411-9-0001 4134.
